It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My daughter (16) is on the Adderall XR, as a matter of fact our Ped just increased the amount recently.

Yes, the 10mg made her feel "strange and shaky" yes it disipates in time ( words of the Pediatrician...and the effects do lessen)

Any medication can make you feel "funny" initially, because you are simply not used to it. After time though, at least with my daughter, it becomes ok and liveable. Although, keep in mind, if she can get away with not taking her meds, she will. I administer them each morning.

As far as discipline, not sure what you were pertaining to. Typically I just tell it how it is, eventually it sinks in. My daughter is socially developmentally behind in many areas and quite frankly, no matter what I do it does not speed that process up. She has been slow to do everything, still brushes her teeth at a VERY slow rate, walks slow, answers questions slow ect. I have just adjusted to her time table which was/is difficult for me to do.

BTW: I still cry sometimes at night because she struggles so much with certain things. I also still cry at night because I have to explain some things several times and she still does not understand or she does not comprehend it. I do take Xanax on occassion to help me cope with this so that my anxiety level remains calm so that I do not frighten or upset her or become overly upset myself.

I want the very best that I am able to give to her even though it seems impossible at times.

jdrkids





All times are GMT -7. The time now is 09:40 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!